Alert archive / California / Winter Weather Advisories in 2018

Winter Weather Advisory 13, NWS Eureka, CA

November 30, 2018Trinity County, California

NWS Eureka, CA issued this winter weather advisory at Nov 30, 2018, 3:30 AM PST for Trinity County, California. It took effect at Nov 30, 2018, 4:00 PM PST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2018, 3:30 AM PST (11:30 UTC)
In effect from
Nov 30, 2018, 4:00 PM PST
Expired
Dec 1, 2018, 7:00 PM PST
In force
27 hr
Issued by
NWS Eureka, CA

County Trinity County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 101 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2018-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2018-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

587 
WWUS46 KEKA 301130 CCA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...CORRECTED
National Weather Service Eureka CA
330 AM PST Fri Nov 30 2018

...SIGNIFICANT SNOW EXPECTED AT HIGHER ELEVATIONS FRIDAY EVENING
THROUGH SATURDAY AFTERNOON...

.Significant snow accumulations can be expected Friday evening
through Saturday afternoon, primarily across higher elevations.
Snow levels are expected to rise to around 4000 to 4500 feet as
precipitation begins Friday evening, which means most
precipitation will fall as rain at most major highway passes, 
with the exception of Scott Mountain Pass on Highway 3. At this
pass, as much as 6 to 10 inches of new snow can be expected to
fall from Friday evening through Saturday afternoon...with the
heaviest snow expected Friday evening through Saturday morning.
Snow levels will gradually fall overnight Friday, bringing 
lighter accumulations to as low as 3000 feet. 

CAZ107-301830-
/O.NEW.KEKA.WW.Y.0013.181201T0000Z-181202T0000Z/
Northern Trinity-
330 AM PST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 
4 PM PST SATURDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on difficult travel conditions. Total
  snow accumulations of 6 to 10 inches at Scott Mountain Summit on
  Highway 3 as low as 4000 feet...with light accumulations 
  possible to as low as 3000 feet.

* WHERE...Northern Trinity County. Highways impacted include 
  Highway 3 at Scott Mountain Summit.

* WHEN...4 PM today to 4 PM Saturday. Snow levels initially 4000
  to 4500 feet Friday evening...falling to 3000 feet overnight 
  Friday and Saturday morning. 

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts and
  call 1-800- 427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will 
cause primarily travel difficulties. Be prepared for snow covered 
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$
6 follow-up statements
491 
WWUS46 KEKA 301647
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
847 AM PST Fri Nov 30 2018

...HIGH ELEVATION SNOW FRIDAY EVENING THROUGH SATURDAY 
AFTERNOON...

.Snow levels are forecast to fall to between 3000 to 4000 feet
Friday night through Saturday afternoon. This will favor 6 to 10
inches of snow across Scott Mountain Summit on Highway 3 as heavy
showers spread east across the region.

CAZ107-010100-
/O.CON.KEKA.WW.Y.0013.181201T0000Z-181202T0000Z/
Northern Trinity-
847 AM PST Fri Nov 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST SATURDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on difficult travel conditions. Total
  snow accumulations of 6 to 10 inches at Scott Mountain Summit on
  Highway 3.

* WHERE...Northern Trinity County. Highways impacted include 
  Highway 3 at Scott Mountain Summit.

* WHEN...4 PM today to 4 PM Saturday.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$
826 
WWUS46 KEKA 302150
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
150 PM PST Fri Nov 30 2018

...HIGH ELEVATION SNOW FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

.Snow levels are forecast to fall to between 3000 to 4000 feet
Friday night through Saturday afternoon. This will favor 6 to
10 inches of snow across Scott Mountain Summit on Highway 3 as
heavy showers spread east across the region.

CAZ107-010600-
/O.CON.KEKA.WW.Y.0013.181201T0000Z-181202T0000Z/
Northern Trinity-
150 PM PST Fri Nov 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
SATURDAY FOR ELEVATIONS ABOVE 3000 FEET...

* WHAT...Snow expected. Plan on difficult travel conditions. Total
  snow accumulations of 4 to 7 inches with local amounts near 10
  inches.

* WHERE...Northern Trinity County. Highways impacted include 
  Highway 3 at Scott Mountain Summit.

* WHEN...4 PM today to 4 PM Saturday.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$
345 
WWUS46 KEKA 010557
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
957 PM PST Fri Nov 30 2018

...HIGH ELEVATION SNOW TONIGHT THROUGH SATURDAY AFTERNOON...

.Snow levels around 4000 feet this evening will fall to around
3000 feet by Saturday morning. This will favor 6 to 10 inches of 
snow across Scott Mountain Summit on Highway 3 as rounds of heavy
showers continue to track east across northwest California.

CAZ107-011400-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-181202T0000Z/
Northern Trinity-
957 PM PST Fri Nov 30 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
SATURDAY...

* WHAT...Snow occurring. Plan on slippery road conditions. 
  Additional snow accumulations of 2 to 5 inches, with localized 
  amounts up to 13 inches, are expected.

* WHERE...Northern Trinity County. Highways impacted include
  Highway 3 at Scott Mountain Summit.

* WHEN...Until 4 PM Saturday.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$
193 
WWUS46 KEKA 011209
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
409 AM PST Sat Dec 1 2018

...HIGH ELEVATION SNOW TONIGHT THROUGH SATURDAY AFTERNOON...

.Snow levels will continue fall to around 3000 feet by Saturday 
morning, and will remain between 3000 and 3500 feet through the
day. As a result, an additional 1 to 4 inches of snow can be
expected throughout the day, with locally more above 4500 feet in
the taller peaks of the region.

CAZ108-012015-
/O.EXA.KEKA.WW.Y.0013.000000T0000Z-181202T0000Z/
Southern Trinity-
409 AM PST Sat Dec 1 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

* WHAT...Snow occurring. Plan on slippery road conditions and
  potentially chain requirements. Additional snow accumulations of
  1 to 3 inches, are expected through the day.

* WHERE...Southern Trinity County. Highways impacted include
  Highway 36 east of Mad River.

* WHEN...Until 4 PM today.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

CAZ107-012015-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-181202T0000Z/
Northern Trinity-
409 AM PST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 1 to 4 inches, with locally
  higher amounts, are expected.

* WHERE...Northern Trinity County. Highways impacted include
  Highway 3, particularly Scott Mountain Pass.

* WHEN...Until 4 PM today.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$
614 
WWUS46 KEKA 011856
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1056 AM PST Sat Dec 1 2018


CAZ107-020000-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-181202T0000Z/
Northern Trinity-
1056 AM PST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 1 to 3 inches are expected.

* WHERE...Northern Trinity County. Highways impacted include
  Highway 3 at Scott Mountain Summit.

* WHEN...Until 4 PM today.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

CAZ108-020000-
/O.CON.KEKA.WW.Y.0013.000000T0000Z-181202T0000Z/
Southern Trinity-
1056 AM PST Sat Dec 1 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 3000 FEET...

* WHAT...Wet snow occurring. Plan on slippery road conditions.
  Additional wet snow accumulations of up to one inch are
  expected. Chain control in effect for highway 36 east of Mad
  River.

* WHERE...Southern Trinity County. Highways impacted include
  Highway 36 east of Mad River.

* WHEN...Until 4 PM today.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for wet snow means periods of wet snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$
467 
WWUS46 KEKA 012126
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
126 PM PST Sat Dec 1 2018


CAZ107-020300-
/O.EXT.KEKA.WW.Y.0013.000000T0000Z-181202T0300Z/
Northern Trinity-
126 PM PST Sat Dec 1 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WHAT...Snow occurring. Plan on slippery road conditions. 
  Additional snow accumulations of up to two inches are expected.

* WHERE...Northern Trinity County. Highways impacted include
  Highway 3 at Scott Mountain Summit.

* WHEN...Until 7 PM today.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

CAZ108-020300-
/O.EXT.KEKA.WW.Y.0013.000000T0000Z-181202T0300Z/
Southern Trinity-
126 PM PST Sat Dec 1 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING ABOVE 3000 FEET...

* WHAT...Snow occurring. Plan on slippery road conditions. 
  Additional snow accumulations of up to one inch are expected.

* WHERE...Southern Trinity County. Highways impacted include
  Highway 36 east of Mad River.

* WHEN...Until 7 PM today.

* ADDITIONAL DETAILS...Slow down, allow extra time and be 
  prepared for changing conditions. Check the latest forecasts 
  and call 1-800-427-7623 for current road conditions and chain 
  requirements before traveling. Be alert for rock slides in 
  mountainous terrain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving. 

For a detailed view of the hazard area visit:
http://www.wrh.noaa.gov/map/?wfo=eka

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Nov 29, 2:57 PM PST, 12 hours 33 minutes earlier.

Area forecast discussion, Nov 29, 2:57 PM PST, 12 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
257 PM PST Thu Nov 29 2018

.SYNOPSIS...Unsettled weather with showers, isolated
thunderstorms, gusty winds, and mountain snow is expected through
the weekend. A new storm may bring additional rain, mountain snow,
and gusty winds during early to mid next week.

&&

.DISCUSSION...Recent water vapor imagery shows an upper trough
moving east across NRN CA, while an associated surface low was
centered over the Sacramento Valley. Very light bands of shower
activity continue to wrap cyclonically around the western
periphery of the upper-low. However, large-scale subsidence will
be on the increase through tonight...which should lead to drier
conditions through Friday morning. Otherwise, low-level
northwesterlies are strengthening across the coastal waters (per
a recent ASCAT pass), and these winds will aid in advisory level
conditions along the Mendocino Coast through late evening.

The next in a series of storm systems will approach the region
during Friday...this one emanating from the Gulf of Alaska. Thus,
midlevel temperatures will be colder (near -32 C at 500 mb), which
will favor a steep lapse rate environment as well as snow levels
between 3000-4000 feet. Showers and coastal thunderstorms are
expected as a result Friday evening through Saturday. Heavier
showers and storms may produce small hail. In addition, several
inches of snow will be possible across the higher passes of
Highway 36 in Southern Trinity County, with up to 10 inches
possible in the vicinity of Scott Mountain Summit in northern
Trinity County.

A building ridge over the NERN PAC will shunt the weekend trough
east away from the region Sunday into Monday. Drier conditions
will become probable, as well as cold overnight lows with frost
and freezing temperatures expected for wind sheltered valleys.

By Tuesday, model guidance shows an upper low evolving offshore
from CA. Forecast uncertainty remains high with this feature,
though guidance is generally in agreement progressing the low
onshore south of the EKA CWA during midweek. That solution would
subsequently support an offshore flow regime and lower rain
chances for NWRN CA.

JMG

&&

.AVIATION...Intermittent VFR conditions continue through today,
with short-lived drops into MVFR across the region as showers pass
overhead. These sparse showers look to continue to impact the
region through this afternoon and into this evening, especially in
Del Norte and northern Humboldt county as the low pressure system
currently impacting the region departs. As this occurs, winds in
the coastal waters are expected to accelerate, which could lead to
gustiness and low level wind shear impacts for coastal terminals.
On top of that another short wave is expected to impact the
region tomorrow morning, beginning in Del Norte and moving
southward through the rest of Northwestern California as the day
progresses, bringing more rain, low ceilings and impacted
visibilities. /TDJ

&&

.MARINE...A strong surface low is crossing the MenSon coast
border at this time with strong northwesterlies in its wake. Gale
force gusts are expected to occur over the southern waters now
through this evening...with winds diminishing after midnight.
Short period northerly wind waves will also ramp up in response to
the strong northerlies, leading to some steep and hazardous seas
that will extend through the morning hours. Additionally, a second
westerly swell forecast to impact the coastal waters Saturday
morning. This swell will peak around 12 to 14 feet at 12 to 13
seconds late on Saturday and into early Sunday morning. Light
winds and seas below 7 to 8 feet are expected to return to the
coastal waters early next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 10 PM PST this evening for CAZ109.

     Flash Flood Watch until 4 PM PST this afternoon for CAZ107-110-
     113.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
     9 PM PST this evening for PZZ450-470.

     Small Craft Advisory until 3 PM PST this afternoon for PZZ455-
     475.

     Gale Warning until 10 PM PST this evening for PZZ455-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 30, 3:24 AM PST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
324 AM PST Fri Nov 30 2018

CAZ101-103-109-112-113-011130-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
324 AM PST Fri Nov 30 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Isolated thunderstorms with small hail will be possible tonight
through Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated thunderstorms with small hail will be possible Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-011130-
Northern Trinity-
324 AM PST Fri Nov 30 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

High elevation snow is expected tonight through Saturday, with
heaviest snow accumulations expected above 4000 feet, and lighter
amounts to as low as 3000 feet. Scott Mountain pass will likely see
6 to 10 inches of new snow accumulations between tonight and Saturday
afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow will likely continue through Saturday afternoon and diminish
overnight Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-108-110-111-011130-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
324 AM PST Fri Nov 30 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

High elevation snow is expected tonight through Saturday, with
heaviest snow accumulations expected above 4000 feet, and lighter
amounts to as low as 3000 feet. Most major highway passes will
likely not see heavy accumulations, but light accumulations are
possible along the higher summits of Highway 36.

Some small hail accumulations will be possible in areas near the
coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow will likely continue through Saturday afternoon and diminish
overnight Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-011130-
Southwestern Humboldt-
324 AM PST Fri Nov 30 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

High elevation snow is expected tonight through Saturday, with light
amounts to as low as 3000 feet. Most major highway passes will likely
not see heavy accumulations.

Some small hail accumulations and occasional lightning strikes will
be possible in areas near the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 8:55 PM PSTSmall Craft AdvisoryEKA6 hr
Nov 30, 3:07 AM PSTSmall Craft AdvisoryEKA12 hr
Nov 30, 2:49 PM PSTSmall Craft AdvisoryEKA48 hr

Nearby

Winter Weather Advisories in California, 2018Every winter weather advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.